Couldn't find what you looking for?

TRY OUR SEARCH!

i think i might be pregant i am on a pill which does not give me periods but i have be feeling sick for over a week now sleeping alot and getting more head aches then normal could i be pregant ?

Loading...

Hi hon: when you are on a pill to stop your periods it is virtually impossible for you to get pregnant. I was on them for 1 year, and I got many problems with them, including headaches and feeling nausea. If you think of it as far as nature is concearned, you are messing with something natural right? Just like replacing sugar with aspertame, it is NOT going to be the same. So you could have nausea, being tired etc one month, the next month your fine. Like I said hon, it will be 99.9% impossible for you to be pregnant. Good luck and health!
Reply

Loading...

ok, so about a month ago i went in for my annual appointment; i had to switch birth control pills; but i had stopped taking them for 2 weeks up, the same week of my appointment i went to my boyfriends house; we had unprotected sex, and he came inside of me. now, i was 4 days late on my period, on the fifth day [a thursday] it came and it was very light and it lasted til sunday. ive had lower back pains, my chest has been constantly hurting; i thought it was because i was getting my period, but it usually ends wen my period starts; it never ended my chest still hurts, i have a clear discharge, im sleeping more eating more irritated often over stupid things... i took a hpt and it was negitive... but i still have all those symptoms; i just want your opinions so i know what to do.
Reply

Loading...

Hi hon: NOW I'm worried, I'm not the one that usually goes to the worse case scenario BUT this said, different pills have higher rates of problems. BECAUSE your chest is hurting PLEASE go to the doctor ASAP. Women on the pill have a higher rate of blood clots and strokes - a dear friend of mine died from a stroke directly related to the pill (she also smoked though). So phone your doctor, tell him whats happening and get checked out OK? Please let me know how you are OK? Good luck hon!
Reply

Loading...

i only started those new pills 2day though; so becasue i stopped using the pills for awhile i was beginning to think that i am pregnant,.... i dont smoke....
Reply

Loading...

Is your chest still hurting? And are you still on ANY BC pill! The chances of a blood clot raise BECAUSE of smoking, the chances are still there even if you don't smoke. So when you say "Chest" Does that mean your breasts or your chest bone and under your breast. So here are the questions

1. Are you still on BC Pills
2. Is the pain in your breasts or actual chest!
3. Do you have any soreness in your breasts, hips, lower back, groin, thighs?
Reply

Loading...

chest as in my breast
i am still on the pill but i just started a new pack. when me and him had sex i was off the pill.
i have soreness in my brest and lower back.
Reply

Loading...

Okeedokee! Next set of questions, when was your last period? When did you take the pregnancy test? See where I'm leaning here?!!!!!!! o.O I think you might be pregnant, BUT that said, different pills can give you the same feelings. So tell me the dates 1st OK?
Reply

Loading...

regular period was on April 5th it was the full 7 days

then 2 weeks after that i was spotting, that started on the 19th of april
that stopped after a week then a wk later i was on my period in may
may 3rd to be exact

out of nowhere after my period had finished on may 16th i started bleeding; that only lasted for a day.

i was due to get my period on may 31st but it didnt come

on june 3rd though i started a light bleed which lasted for 4 days; which is very weird cause my period is like clock work

Reply

Loading...

Ok! I just squashed the pregnancy thought!!! Now another question, when did you start this new pill or are you OFF the pills now? Either way it is probably this that is making your periods on and off and light and intermittent. I'll get this figured out!!! ;-) XD
Reply

Loading...

i started the new pill today; the other ones the green ones with no hormones in it ended on sunday;

i went in for my annual on may 19th so from the 10th til the 23rd of may i wasnt using my pills because i knew they was gonna change them...

on the 20th of may me and my boyfriend had unprotected sex didnt pull out or anything like that so on the 23rd i started catching up with my pills idk if any of that helpss...
Reply

Loading...

This is an iffy one!!! You COULD have gotten pregnant while you were off the pills, because they already left your system after 13 days.

BUT you took a pregnancy test and it came back negative right? So you had a so called period on June 3rd, and you had unprotected sex on May 20th, so give it another week. Lets say the 15th of June, that would be 26 days after you had unprotected sex. That would be sufficient time to tell if you are pregnant!!! Your HCG levels will be high enough too detect IF and I say IF you are pregnant from the 20th episode. So the old statement stands true "Time will tell" Sorry I thought I could have this solved for you, but because your breasts are hurting, it's a toss up, since you started the new pills on the 23rd, it can be from them - too much estrogen!!! OR it could be a baby!! Everything including a period is SO similar. And either yourself, your doctor or moi, cannot know the answer till it's proven! Good luck hon, sorry I couldn't answer, and please keep me updated next week OK?
Reply

Loading...